# SDR 2007FA0000297

- Difficulty date: March 5, 2007
- Submitted: April 5, 2007
- Operation: General aviation
- Aircraft: N1202W
- Make and model: Bell 47G-5
- Aircraft serial: 7857
- Engine: Lyc VO435*
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: HAC473
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE STAINLESS STEEL ABRASION STRIP ON THE LEADING EDGE OF THE COMPOSITE TAIL ROTOR BLADE SEPARATED FROM BLADE IN FLIGHT.  PILOT NOTED A VIBRATION IN A SPRAY TURN AND ELECTED TO LAND; AND LANDED SAFELY (NO INJURIES).
